Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What is the cure for my infertility problem ?

Hi i finish medroxyprogestron for the last 4 day and my spotting start for the last 6 days not havy flow. Last month my period start after 2 day to finish medroxyprogestron.i m 23 female. 130lb weight. Last month i use colmid 50 mg and 21 day i check my progestron 0.5.
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
You have low progesterone levels. This must be affecting your endometrial thickness which is causing only a spotting even after taking progesterone for withdrawal bleeding. You need to have a close monitoring of your cycle with ovulation induction and follicular study under the guidance of an infertility specialist.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor